# SDR MASA97165

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120172
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 03091022
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, FOUND FIRST FIVE EMERGENCY FLOOR PATH LIGHTS INOPERATIVE DUE TO A BROKE CONNECTOR.  REMOVED AND REPLACED THE CONNECTOR AND THE AIRCRAFT WAS RELEASE FOR SERVICE.  (M)
